ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Comparison Of FDTD-PML With TDIE

Sachdeva, Niraj and Rao, Sadasiva M and Balakrishnan, N (2002) A Comparison Of FDTD-PML With TDIE. In: IEEE Transactions On Antennas and Propagation, 50 (11). pp. 1609-1614.


Download (447kB)


Presented in this paper,is a comparison of two popular numerical techniques,viz.the finite-difference time-domain method and the time domain integral equation method,for electromagnetic-scattering problems. The comparison is made via standard canonical shapes,acube,and a sphere,to address the factors affecting accuracy, efficiency, and the required computer resources.

Item Type: Journal Article
Publication: IEEE Transactions On Antennas and Propagation
Publisher: IEEE
Keywords: Differential equations;finite-difference methods;integral equations;method of moments(MoM)
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ac.in/id/eprint/525

Actions (login required)

View Item View Item